A study on global stabilization of periodic orbits in discrete-time chaotic systems by using symbolic dynamics

Saved in:
Bibliographic Details
Main Author: Suzuki, Masayasu (Author)
Other Authors: Sakamoto, Noboru (Author)
Format: Article
Source document: Kybernetika , Vol. 51, no. 1 (2015), s. 4-19
Language:English
Genre/form:články
ISSN:0023-5954
Subjects:
Tags: Add Tag
No Tags, Be the first to tag this record!
Cover Image
Status Sublibrary Description Location LCC Call number Old Call number
Regular loan
NTK collection Vol.51:no.1-2(2015) Closed Stack Q300 .K932 v.51 no.1-2 P 10711/75